Items where Author is "Schaudt, Oliver"
|Up a level|
On the existence of total dominating subgraphs with a prescribed additive hereditary property.
Published in: Discrete Mathematics Vol. 311 (18-19). pp. 2095-2101.
When the connected domination number is at most the total domination number.
Technical Report , 6 p.
A note on connected dominating sets of distance-hereditary graphs.
Technical Report , 5 p.
Paired and induced-paired domination in (E,net)-free graphs.
Technical Report , 11 p.
A Graph Class related to the Structural Domination Problem.
Technical Report , 12 p.
Schaudt, Oliver and Schrader, Rainer
The complexity of connected domination and total domination by restricted induced graphs.
Technical Report , 8 p.